# SDR 9517019755

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Radar Syst
- Part time: 7,510 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE WEATHER RADAR WOULD NOT PAINT LEVEL FIVE WEATHER BEYOND THIRTY MILES AND INSIDE THIRTY MILES.  THE WEATHER RADAR WOULD PAINT A DIFFERENT PICTURE EVERY SWEEP.  AIRCRAFT DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  REPLACED THE RADAR TRANSCEIVER.  OPERATIONAL CHECK GOOD.
